# SDR ASAA2020052032735

- Difficulty date: May 19, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 19,306 hours, 6,157 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 78472000 ON ENG #2-FOUND 2 HARNESS CLAMPS FWD OF THE 3 O'CLOCK STRUT FAIRING LOOSE. GROUNDED - YES. ON THE #2 ENGINE, TIGHTENED BOTH CLAMPS FORWARD OF THE 3 O'CLOCK STRUT FAIRING REF B737-900 AMM 73-21-06-400-802-F00.
